MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000529014

Медицинская библиотека · Case reports in ophthalmology · 2023

Bilateral Acute Iris Transillumination Syndrome after Topical Moxifloxacin/Dexamethasone Initially Misdiagnosed as Uveitis: Case Report.

da Costa Daniella Socci, Gameiro Filho Aluisio Rosa, Barbosa Andrea Lima, Brasil Maria Vitória Moura

Клинический случайСтатьяПеревод в очереди

Аннотация

Bilateral acute iris transillumination (BAIT) syndrome is a rare condition of unknown etiology, characterized by acute onset of pigment dispersion in the anterior chamber, depigmentation of the iris, and heavy pigment deposition in the anterior chamber angle, with bilateral involvement in most cases. We present a case of a 46-year-old healthy woman, who developed BAIT in both eyes, following the use of topical moxifloxacin/dexamethasone for bilateral bacterial conjunctivitis, followed by a nonarteritic anterior ischemic optic neuropathy in the left eye.

Для цитирования: da Costa Daniella Socci, Gameiro Filho Aluisio Rosa, Barbosa Andrea Lima, Brasil Maria Vitória Moura. Bilateral Acute Iris Transillumination Syndrome after Topical Moxifloxacin/Dexamethasone Initially Misdiagnosed as Uveitis: Case Report.. Case reports in ophthalmology. 2023. DOI: 10.1159/000529014.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.